# SDR SWAA2022101746841

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR SUB THRESHOLD WEB FROM STA440+8 TO STA 480+2; WL 157; RBL 27 TO 29. / [01] REMOVED FCD THRESHOLD WEB IAW SRM 51-40-02-0G-0;[02] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE FOR THIS EVAL. REMOVED CORROSION FROM MANY POINTS. THE DEEPEST IS AT BS440+8 TO 13. 3.4 X 1.0 D=0.007. PART FOUND TO BE OUT OF LIMITS. REPAIR BY REPLACEMENT. IAW SRM 51-10-02; SRM 53-00-53-1A-2;[03] CAL TOOL INFO. ID: ATS2711 S/N G01589 EXP: 02/2023;[04] FIXED PART NUMBER;[05] VERIFIED CORRECTIVE ACTION #2 AND 3;[06] DRILLED AND LOCATED; COUNTERSINKED; AND INSTALLED NUT PLATES. APPLIED CHEMICAL CONVERSION COATING; PRIMED NEW SUB THRESHOLD. IAW DWG 143A8330 ID 0042 REV:A; DWG 143A8330 ID 0040 REV:A; SRM 51-40-02; SRM 51-40-05; SRM 51-40-06.;[07] ALL STEPS COMPLETE;[08] SIGNED FOR PART;[09] VERIFIED NEW PART TASK COMPLETE
